# SDR AALA202506307815

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 68,548 hours, 40,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT PASSENGER/CREW DOOR EMERGENCY CYLINDER ACCUMULATOR SHOW LOW PRESSURE. MAINTENANCE SERVICED AFT PASSENGER/CREW DOOR EMERGENCY CYLINDER ACCUMULATORS IAW AMM 52-10-00-614-001-A
